# SDR DALA13018160945

- Difficulty date: April 21, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 62,446 hours, 47,087 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SUPPORT PLATE OF AIRSTAIR DOOR ACTUATOR IS CRACKED.  REMOVED LWR SUPPORT PLATE REPAIR AIRSTAIR DOOR ACTUATOR AT BOTTOM OF RT CANTED FRAME STA.1485 FOR REPLACEMENT, FOUND MORE CRACK PAST PREVIOUS STOP DRILL, PERFORMED NEW STOP DRILL, PERFORMED HFEC INSP, NO CRACK INDICATION PASSING STOP DRILL, FABRICATED NEW LWR SUPPORT PLATE REPAIR & INSTALLED AT LWR END OF CANTED FRAME STA 1485 RT.  UNDER AIRSTAIR DOOR ACTUATOR BRACKET.
